MAUDE Adverse Event Report: IMPLANET JAZZ LOCK; Bone fixation cerclage, sublaminar

IMPLANET JAZZ LOCK; Bone fixation cerclage, sublaminar
Lot Number NKSPNFOM-1
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual expertise of jazz lock returned was performed by implanet and showed that the peek inserts were insufficiently inserted into the base.This may explain the surgeon's findings during the reoperation.A meeting with the surgeon was organised in order to reinforce the surgical technique and he continues use the jazz lock almost weekly in 2025.
 
Event or Problem Description
2x jazz band and 2x jazz lock used in a posterior lumbar fusion, (b)(6) 2024.Bands passed around the uiv+1 (l1) spinous process and tensioned around the rod bilaterally.Reoperation on (b)(6) 2024.Surgeon noted that in one lock connector both portions of the band were out of the lock connector and in for the second lock connector one portion of the band remained in the connector.The reason for the re-operation was patient was still symptomatic, so the reoperation was for further decompression, and they found slipping of the band upon inspection.Due to the patient's pathology, the surgeon extended the fixation up one level with pedicle screws and rods.Surgical indication : lumbar decompression and fusion.Type of construct: plif + pedicle screws + jazz lock.This report is made at that date further to the observations written in a form fda 483 by (b)(6), fda investigator on july 4, 2025.

Brand Name
JAZZ LOCK
Common Device Name
Bone fixation cerclage, sublaminar
Manufacturer (Section D)
IMPLANET
technopole bordeauxmontesquieu
allee francois magendie
martillac, 33650
FR  33650
Manufacturer (Section G)
IMPLANET
technopole bordeauxmontesquieu
allee francois magendie
martillac, 33650
FR   33650
Manufacturer Contact
regis le couedic
technopole bordeaux montesquieu
allee francois magendie
martillac, 33650
FR   33650
MDR Report Key24342935
Report Number3007675554-2025-00003
Device Sequence Number9912518
Product Code OWI
UDI-Device Identifier03607503507004
UDI-Public03607503507004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Lot NumberNKSPNFOM-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown